CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Colored Quantum Algebra and Its Bethe State 期刊论文
Communications in Theoretical Physics, 2014, 卷号: 62, 期号: 6, 页码: 775
Authors:  Wang Jinzheng;  Jia Xiaoyu;  Wang Shikun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
SOLVING COLORED YANG-BAXTER EQUATION BY WU'S METHOD 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 5, 页码: 1267-1294
Authors:  Ren Xin'an;  Wang Shikun;  Wu Ke
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Yang-Baxter equation  solution of the colored Yang-Baxter equation  Wu's method  
A class of solutions to the quantum colored Yang-Baxter equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 342, 期号: 2, 页码: 1126-1150
Authors:  Wang, Tianze;  Xu, Yichao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Yang-Baxter equation  general solution  
General solution of a kind of quantum coloured Yang-Baxter equation (I) 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 326, 期号: 1, 页码: 46-61
Authors:  Qiu, Chunhui;  Wang, Tianze;  Xu, Yichao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Yang-Baxter equation  general solution  
Weak Hopf algebras and singular solutions of quantum Yang-Baxter equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2002, 卷号: 225, 期号: 1, 页码: 191-217
Authors:  Li, F;  Duplij, S
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
A free-fermion type solution of quantum dynamical Yang-Baxter equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1999, 卷号: 32, 期号: 4, 页码: 557-562
Authors:  Ju, GX;  Luo, XD;  Wang, SK;  Wu, K
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
free-fermion condition  quantum dynamical Yang-Baxter equation  
Wu algorithm and eight-vertex solutions of colored Yang-Baxter equation 期刊论文
Communications in Theoretical Physics, 1996, 卷号: 26, 期号: 2, 页码: 213
Authors:  Sun Xiaodong;  Wang Shikun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
SOLUTIONS OF YANG-BAXTER EQUATION WITH COLOR PARAMETERS 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 9, 页码: 1105-1116
Authors:  SUN, XD;  WANG, SK
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
YANG-BAXTER EQUATION  SOLUTIONS WITH COLOR PARAMETERS OF 6-VERTEX TYPE  SOLUTION TRANSFORMATIONS AND BASIC SOLUTIONS